# SDR CA061218017

- Difficulty date: November 17, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 4,120 hours, 1,145 cycles
- Engine: Ge CF343A1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140003
- Condition: Stiff
- Location: Throttle
- Part time: 4,134 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LT POWER LEVER STIFF TO MOVE AS COMPARED TO RT. TROUBLESHOOTING REVEALED THAT INPUT SHAFT ON GEARBOX ATTACHED, (COULD BARELY BE RETACTED BY HAND).  SB601-0583 (TC NR 20061218017)
